# SDR DALA2024012301011

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lever
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Rotary Drive Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 EXCESSIVE PLAY ON BEARING OF ROTARY DRIVE ARM LEVER TRACK 4 ON R/H WING. CORRECTIVE ACTION: REPLACED BEARING (1 EA) ON ROTARY DRIVE ARM LEVER TRACK #4 ON RH WING AS PER AMDS CARD 2750-6020-RT. (0167030)
